# SDR DALA2020040202130

- Difficulty date: January 13, 2016
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 81,851 hours, 37,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ER/A 541967-14 REV A ITEM 10, REPAIR REMOVED AND RE-INSTALLED PER SRM 53-00-11, FIG 239 AND IS CONSIDERED PERMANENT
